# SDR DALA1219950670

- Difficulty date: February 21, 2012
- Submitted: April 2, 2012
- Operation: Air carrier
- Aircraft: N670DN
- Make and model: Boeing 757232
- Aircraft serial: 25331
- Aircraft time: 64,820 hours, 29,390 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT EXT FUSELAGE STA 1712 BETWEEN STR 16L AND STR 17L SKIN HAS DENT.  DENT FOUND TO BE OUT OF LIMITS IAW B757 SRM 53-00-01 DETAIL 3 FIG 101 PG 104 ALLOWABLE 1.  C/W ER/A 501017-14 REV ORIG.  DURING HMV AT SAA/SAT.
